# SDR ASOA201001113

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH (831) PLACARDS AND PAINT ARE DETERIORATED.  PAINTED CREW ESCAPE HATCH IAW SRM 51-25-01 AND APPLIED NEW SILKSCREENS IAW MM 11-10-03-400-801.
